Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Poisson approximation of processes with locally independent increments and Markov switching


Authors: N. Limnios and I. V. Samoilenko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 89 (2013).
Journal: Theor. Probability and Math. Statist. 89 (2014), 115-126
MSC (2010): Primary 60J55, 60B10, 60F17, 60K10; Secondary 60G46, 60G60
DOI: https://doi.org/10.1090/S0094-9000-2015-00939-X
Published electronically: January 26, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The weak convergence of additive functionals is studied for stochastic processes with locally independent increments and with Markov switching in the scheme of Poisson approximation. The singular perturbation problem for the generator of a Markov process is used to prove the relative compactness.


References [Enhancements On Off] (What's this?)

  • 1. J. Bertoin, Lévy Processes, Cambridge Tracts in Mathematics, vol. 121, Cambridge University Press, Cambridge, 1996. MR 1406564 (98e:60117)
  • 2. E. Çinlar, J. Jacod, P. Protter, and M. J. Sharpe, Semimartingale and Markov processes, Z. Wahrschein. verw. Gebiete 54 (1980), 161-219. MR 597337 (82h:60084)
  • 3. C. Dellacherie, Capacités et processus stochastiques, Springer-Verlag, Berlin-Heidelberg-New York, 1972. MR 0448504 (56:6810)
  • 4. S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, J. Wiley, New York, 1986. MR 838085 (88a:60130)
  • 5. I. I. Gihman and A. V. Skorohod, Theory of Stochastic Processes, vol. 1-3, Springer, Berlin, 1974. MR 0346882 (49:11603)
  • 6. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin, 1987. MR 959133 (89k:60044)
  • 7. V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific Publishers, Singapore, 2005. MR 2205562 (2007a:60004)
  • 8. V. S. Koroliuk, N. Limnios, and I. V. Samoilenko, Poisson approximation of processes with locally independent increments with Markov switching, Theory Stoch. Process. 15(31) (2009), no. 1, 40-48; corrections in Letter from the publishers, Theory Stoch. Process. 15(31) (2009), no. 2, 164. MR 2598522 (2010m:60112)
  • 9. H. J. Kushner, Weak Convergence Methods and Singular Perturbed Stochastic Control and Filtering Problems, Birkhäuser, Boston, 1990. MR 1102242 (92d:93003)
  • 10. R. Sh. Liptser, The Bogolyubov averaging principle for semimartingales, Proceedings of the Steklov Institute of Mathematics (1994), no. 4. MR 1383305 (97c:60117)
  • 11. R. Sh. Liptser and A. N. Shiryayev, Theory of Martingales, Kluwer Academic Publishers, Dordrecht, the Netherlands, 1989. MR 1022664 (90j:60046)
  • 12. I. V. Samoilenko, Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation, Theor. Probab. Math. Statist. 85 (2012), 107-114. MR 2933707
  • 13. K.-I. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge Studies in Advanced Mathematics, vol. 68, Cambridge University Press, Cambridge, 1999. MR 1739520 (2003b:60064)
  • 14. D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin, 1979. MR 532498 (81f:60108)
  • 15. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, AMS, Providence, RI, 1989.MR 1020057
  • 16. A. V. Skorokhod, F. C. Hoppensteadt, and H. Salehi, Random Perturbation Method with Application in Science and Engineering, Springer, New York, 2002. MR 1912425 (2003m:34129)
  • 17. D. S. Silvestrov, Limit Theorems for Randomly Stopped Stochastic Processes, Probability and its Applications, Springer, Berlin 2004. MR 2030998 (2005b:60003)
  • 18. M. N. Sviridenko, Martingale approach to limit theorems for semi-Markov processes, Theor. Probab. Appl. (1986), 540-545. MR 1022647 (91b:60072)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J55, 60B10, 60F17, 60K10, 60G46, 60G60

Retrieve articles in all journals with MSC (2010): 60J55, 60B10, 60F17, 60K10, 60G46, 60G60


Additional Information

N. Limnios
Affiliation: Laboratoire de Mathématiques Appliquées, Université de Technologie de Compiègne, France
Email: nlimnios@dma.utc.fr

I. V. Samoilenko
Affiliation: Institute of Mathematics, Ukrainian National Academy of Science, Kyiv, Ukraine
Email: isamoil@imath.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2015-00939-X
Keywords: Poisson approximation, semimartingale, Markov process, independent increments, piecewise deterministic Markov process, weak convergence, singular perturbation
Received by editor(s): October 18, 2012
Published electronically: January 26, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society